Follow
Dr. Raghavan Asokan
Dr. Raghavan Asokan
Professor, Head & Chairperson,Department of Mathematics, Madurai Kamaraj University, Madurai, India.
Verified email at mkuniversity.ac.in
Title
Cited by
Cited by
Year
Novel concept of ideal nanotopological spaces
O Nethaji, R Asokan, I Rajasekaran
Asia Mathematika 3 (3), 5-15, 2019
162019
New generalized classes of an ideal nano topological spaces
O Nethaji, R Asokan, I Rajasekaran
Bull. Int. Math. Virtual Inst 9 (3), 543-552, 2019
162019
Direct similarity analysis of generalized Burgers equations and perturbation solutions of Euler–Painlevé transcendents
B Mayil Vaganan, R Asokan
Studies in Applied Mathematics 111 (4), 435-451, 2003
142003
Multi-soliton, Rogue Wave and Periodic Wave Solutions of Generalized () Dimensional Boussinesq Equation
D Vinodh, R Asokan
International Journal of Applied and Computational Mathematics 6 (1), 15, 2020
132020
Soliton and exact solutions for the KdV–BBM type equations by tanh–coth and transformed rational function methods
R Asokan, D Vinodh
International Journal of Applied and Computational Mathematics 4, 1-20, 2018
132018
The tanh-coth method for soliton and exact solutions of the Sawada-Kotera equation
R Asokan, D Vinodh
Int. J. Pure Appl. Math 117, 19-27, 2017
92017
On nano generalized *-closed sets in an ideal nanotopological space
R Asokan, O Nethaji, I Rajasekaran
Asia Mathematika 2 (3), 50-58, 2018
82018
RETRACTED ARTICLE: Performance of single hop and multi hop relaying protocols in cognitive radio networks over Weibull fading channel
G Pandeeswari, M Suganthi, R Asokan
Journal of Ambient Intelligence and Humanized Computing 12 (3), 3921-3927, 2021
52021
Modelling of Non Linear Enzyme Reaction Process Using Variational Iteration Method
MS Ibrahim, S Pavithra, R Saravanakumar, R Ashokan, L Rajendran
Int. J. Comp. Eng. Res 6, 2250, 2016
32016
NEW SEPARATION AXIOMS IN
KS Jenavee, R Asokan, O Nethaji
Turkish Journal of Computer and Mathematics Education (TURCOMAT) 13 (03 …, 2022
22022
Lie symmetries of (2+ 1)-dimensional modified equal width wave equation
S Padmasekaran, R Asokan, K Kannagidevi
International Journal of Mathematics Trends and Technology-IJMTT 56, 2018
22018
Analytical solution of the nonlinear initial value problem in one-stage thermophilic bioremediation process for the treatment of cheese whey
SPLRR Ashokan
Asian Journal of Current Engineering and Maths, 44-51, 2016
22016
Λg-closed sets in ideal topological spaces
O Ravi, I Rajasekaran, A Thiripuram, R Asokan
Journal of New Theory, 65-77, 2015
22015
Analysis of Finite Population Stochastic modeling with State-Dependent Arrival and Service Facilities
K Lakshmanan, S Padmasekaran, M Bhuvaneshwari, R Asokan
Ratio Mathematica 43, 7-29, 2022
12022
On (1, 2)^⋆-g ̆-closed and open functions
R Asokan, O Nethaji, A Ponmalar
Turkish Journal of Computer and Mathematics Education (TURCOMAT) 12 (14 …, 2021
12021
Several Types of B #-closed Sets in Ideal Nanotopological Spaces
R Asokan, O Nethaji, I Rajasekaran
Journal of 32, 55-61, 2020
12020
Kink and solitary wave solutions for the (3+1) dimensional Kadomtsev - Petviashvili equation
D Vinodh, R Asokan
Palestine Journal of Mathematics 8 (Special Issue: I), 490–494, 2019
12019
New generalized closed sets in ideal nanotopological spaces
R Asokan, O Nethaji, I Rajasekaran
Bulletin of the International Mathematical Virtual Institute 9 (3), 535-542, 2019
12019
An Analytical solution of (2+ 1)-dimensional Equal Width wave equation with diffusivity by HPM, ADM and DTM
S Padmasekaran, R Asokan, K Alaguraja
International Journal of Mathematics Trends and Technology-IJMTT 56, 2018
12018
Retraction Note to: Performance of single hop and multi hop relaying protocols in cognitive radio networks over Weibull fading channel
G Pandeeswari, M Suganthi, R Asokan
Journal of Ambient Intelligence and Humanized Computing 14 (Suppl 1), 231-231, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20